# SDR TWAA9574

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52310
- Make and model: Boeing 727231
- Aircraft serial: 19829
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3782017
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CLIMB, SHUT DOWN NR 3 ENGINE, S/N 1502, DUE TO ALL PARAMETERS WENT HIGH.  FOUND ENGINE FUEL CONTROL SHAFT SHEARED.  REPLACED FUEL CONTROL, MFG P/N 378201-7.  GROUND RUNUP AND OPERATION CHECKED NORMAL.  (M)
